Alert archive / New Mexico / Tornado Warnings in 2019
Tornado Warning 20, NWS Albuquerque, NM
NWS Albuquerque, NM issued this tornado warning at Jun 3, 2019, 4:08 PM MDT for Chaves County, Lincoln County, New Mexico. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2019, 4:08 PM MDT (22:08 UTC)
- Expired
- Jun 3, 2019, 5:00 PM MDT
- In force
- 52 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
Counties Chaves County, NM, Lincoln County, NM
The radar
The Holloman AFB radar (KHDX), 121 km from the middle of the area, began a volume at 22:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 2:51 PM MDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 10.1 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 539 J/kg
- Mixed-layer CIN
- -277 J/kg
- Mixed-layer LCL
- 1725 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 107 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
468
WFUS55 KABQ 032208
TORABQ
NMC005-027-032300-
/O.NEW.KABQ.TO.W.0020.190603T2208Z-190603T2300Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Albuquerque NM
408 PM MDT Mon Jun 3 2019
The National Weather Service in Albuquerque has issued a
* Tornado Warning for...
Southeastern Lincoln County in central New Mexico...
Central Chaves County in southeastern New Mexico...
* Until 500 PM MDT.
* At 408 PM MDT, a severe thunderstorm capable of producing a tornado
was located 20 miles southeast of Tinnie, or 23 miles west of
Roswell, moving east at 20 mph.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
southeastern Lincoln and central Chaves Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Albuquerque.
&&
LAT...LON 3320 10493 3329 10495 3338 10471 3320 10464
TIME...MOT...LOC 2208Z 256DEG 17KT 3324 10491
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
KJ2 follow-up statements
922
WWUS55 KABQ 032226 RRA
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
426 PM MDT Mon Jun 3 2019
NMC027-032235-
/O.CAN.KABQ.TO.W.0020.000000T0000Z-190603T2300Z/
Lincoln-
426 PM MDT Mon Jun 3 2019
...THE TORNADO WARNING FOR SOUTHEASTERN LINCOLN COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
central and southeastern New Mexico.
LAT...LON 3320 10491 3330 10490 3338 10471 3320 10464
TIME...MOT...LOC 2225Z 256DEG 17KT 3326 10481
$$
NMC005-032300-
/O.CON.KABQ.TO.W.0020.000000T0000Z-190603T2300Z/
Chaves-
426 PM MDT Mon Jun 3 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM MDT FOR CENTRAL
CHAVES COUNTY...
At 425 PM MDT, a severe thunderstorm capable of producing a tornado
was located 18 miles southwest of Roswell, moving east at 20 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Chaves County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3320 10491 3330 10490 3338 10471 3320 10464
TIME...MOT...LOC 2225Z 256DEG 17KT 3326 10481
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
54171
WWUS55 KABQ 032240
SVSABQ
Severe Weather Statement
National Weather Service Albuquerque NM
440 PM MDT Mon Jun 3 2019
NMC005-032300-
/O.CON.KABQ.TO.W.0020.000000T0000Z-190603T2300Z/
Chaves-
440 PM MDT Mon Jun 3 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 500 PM MDT FOR CENTRAL
CHAVES COUNTY...
At 439 PM MDT, a severe thunderstorm capable of producing a tornado
was located 14 miles southwest of Roswell, moving east at 20 mph.
HAZARD...Tornado and ping pong ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Chaves County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Motorists should not take shelter under highway overpasses. If you
cannot safely drive away from the tornado, as a last resort, either
park your vehicle and stay put, or abandon your vehicle and lie down
in a low lying area and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3320 10487 3330 10487 3333 10469 3320 10464
TIME...MOT...LOC 2239Z 263DEG 16KT 3325 10473
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
KJWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this tornado warning went out at Jun 3, 1:42 PM MDT, 2 hours 26 minutes earlier.
Area forecast discussion, Jun 3, 1:42 PM MDT, 2 hours 26 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 142 PM MDT Mon Jun 3 2019 .SYNOPSIS... Strong to severe thunderstorms will remain possible over the area tonight through Tuesday as a slow-moving storm system approaching from the west interacts with abundant moisture across eastern New Mexico. Large hail, damaging winds, heavy rainfall, lightning, and a couple tornados are possible over parts of central and eastern New Mexico. The storm system responsible for all the severe weather will move over New Mexico Wednesday and increase the chance for showers and storms in many areas, but fortunately, the threat for severe weather will decrease. The focus for thunderstorms will shift into northeast New Mexico Thursday while the remainder of the state warms up and dries out. More typical June heat will arrive over the region Friday through the weekend as high pressure develops over northern Mexico. && .DISCUSSION... A 574dm H5 low over southern CA will drift eastward into AZ through Tuesday while low level moisture across TX continues advecting northwestward into eastern New Mexico. This pattern will continue the threat for strong to severe storms over the eastern half of the state through Tuesday. Fortunately, the stronger mid and upper level winds that assisted with deeper sheer and instability will shift east and reduce the coverage of severe weather. Nonetheless, there remains a slight risk for severe storms with damaging winds, large hail, and a couple tornados today through Tuesday over at least eastern NM. By Wednesday, the upper wave fills to near 578dm while shifting east over NM. This will lead to a lesser severe threat with the focus more on slow-moving storms with heavy rainfall. PW values will rise to near 0.75" over central and western NM so localized heavy rain will increase compared to recent days. High temperatures Wednesday will also be well below normal with deeper moisture and numerous showers and storms. The upper wave shifts onto the south plains Thursday and deepens again to near 574dm. Meanwhile, a shortwave ridge begins building over western NM. This will lead to stronger northwest flow over northeastern NM and the potential for stronger storms again across the plains. Much drier and warmer conditions are on the way Friday through the weekend as strong warm advection leads to highs more typical for early June. The first 90F reading is possible at KABQ with perhaps the first 100F at KROW. If KABQ doesn't hit 90 by June 5th it will be the latest first 90F reading since 1999. Guyer && .FIRE WEATHER... The potential for critical fire weather conditions will remain low for at least the next 7 days with relatively light winds expected over the entire region. Daily rounds of showers and storms will continue over much of the area through Wednesday as an upper level storm system moves slowly east through NM. Moisture levels will be increasing even more as this storm system moves overhead Wednesday, so a greater coverage of wet storms is likely across central and western NM. Pics shared from the area over the recent stretch of active weather show significant green up across a large chunk of northern and eastern NM. Temps will also be below normal through Wednesday. Conditions will transition more into a typical early June pattern as a ridge of high pressure begins building over the area Friday into the weekend. This will result in widespread high haines with lower humidity, much warmer temperatures, and continued light winds. Guyer && .AVIATION... 18Z TAF CYCLE Little change in the overall TAF package from the 12Z issuance as the forecast looks to be on track for another day of widespread thunderstorms. Showers are already developing along the high terrain of the Sangre de Cristos and Sacramento Mountains and should continue to develop and move eastward over eastern NM through 06Z. Storms are expected to be strong to severe with gusty outflow winds and large hail. Confidence is not as great on the development of thunderstorms along the Rio Grande Valley, however TSRA have been kept in the forecast for KABQ/KAEG/KSAF from roughly 21-00Z. 54/Fontenot && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 51 85 53 76 / 5 10 10 30 Dulce........................... 42 78 44 70 / 10 30 30 60 Cuba............................ 48 78 49 67 / 10 20 30 60 Gallup.......................... 42 80 44 72 / 0 20 20 30 El Morro........................ 42 76 43 67 / 0 30 20 50 Grants.......................... 42 79 44 70 / 5 30 20 40 Quemado......................... 46 78 46 71 / 0 30 20 40 Glenwood........................ 46 85 49 84 / 0 20 10 30 Chama........................... 40 72 41 65 / 20 40 30 70 Los Alamos...................... 54 76 54 66 / 20 30 40 60 Pecos........................... 51 76 51 65 / 40 40 60 70 Cerro/Questa.................... 46 75 47 65 / 30 40 40 80 Red River....................... 39 66 40 58 / 30 50 50 80 Angel Fire...................... 35 69 35 60 / 30 50 70 80 Taos............................ 43 78 45 67 / 20 30 40 70 Mora............................ 43 75 44 64 / 40 60 70 80 Espanola........................ 52 82 53 71 / 20 20 30 50 Santa Fe........................ 54 76 54 65 / 30 30 50 70 Santa Fe Airport................ 51 80 51 70 / 20 30 40 50 Albuquerque Foothills........... 58 82 58 74 / 20 30 40 40 Albuquerque Heights............. 57 83 58 76 / 20 30 40 40 Albuquerque Valley.............. 57 85 58 78 / 20 30 40 40 Albuquerque West Mesa........... 56 84 57 76 / 20 20 30 40 Los Lunas....................... 53 84 54 77 / 20 30 40 40 Rio Rancho...................... 56 84 57 75 / 20 20 30 40 Socorro......................... 57 88 57 82 / 30 30 40 50 Sandia Park/Cedar Crest......... 52 77 52 69 / 30 50 60 60 Tijeras......................... 53 80 52 71 / 30 40 50 50 Moriarty/Estancia............... 44 81 45 72 / 30 40 60 50 Clines Corners.................. 50 76 49 67 / 30 40 60 60 Gran Quivira.................... 52 78 50 73 / 30 40 60 60 Carrizozo....................... 57 82 55 79 / 50 40 50 40 Ruidoso......................... 49 74 48 70 / 60 60 70 40 Capulin......................... 49 78 48 67 / 30 40 40 70 Raton........................... 46 82 48 71 / 20 30 40 70 Springer........................ 47 80 48 70 / 40 40 50 70 Las Vegas....................... 46 76 46 67 / 40 40 60 70 Clayton......................... 56 82 54 73 / 30 30 50 60 Roy............................. 54 79 53 71 / 30 30 50 70 Conchas......................... 59 87 58 78 / 30 30 50 50 Santa Rosa...................... 57 84 56 78 / 30 30 50 60 Tucumcari....................... 61 87 59 80 / 30 30 60 50 Clovis.......................... 60 82 58 79 / 40 30 60 40 Portales........................ 61 84 59 81 / 40 30 60 40 Fort Sumner..................... 60 85 59 81 / 30 30 50 40 Roswell......................... 64 89 62 87 / 60 30 60 30 Picacho......................... 57 81 56 78 / 60 40 60 40 Elk............................. 54 79 52 76 / 70 60 80 30 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Jun 3, 1:04 PM MDT, 3 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 104 PM MDT Mon Jun 3 2019 NMZ501>540-041100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 104 PM MDT Mon Jun 3 2019 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...This Afternoon and Tonight There is a slight risk of severe thunderstorms this afternoon and evening over eastern New Mexico where large hail, damaging winds, flooding, frequent lightning strikes, and a couple tornados are possible. Farther west into central and western New Mexico a couple storms today will be capable of large hail and damaging winds. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday There is a slight risk of severe thunderstorms over southeastern New Mexico Tuesday afternoon and evening where large hail, damaging winds, flooding, frequent lightning strikes, and a couple tornados are possible. Central New Mexico may see a couple strong storms with mainly damaging winds and large hail Tuesday. The storm system responsible for the extended stretch of severe weather will move across New Mexico Wednesday. The threat for severe storms will decrease however the potential for flooding and small hail accumulations will increase as storm motions will be very weak. The focus for a couple strong storms will shift into northeastern New Mexico Thursday. A more typical June hot weather pattern is in store for the state Friday through the weekend. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required today and Tuesday for eastern New Mexico due to severe weather. To report severe weather you can reach the National Weather Service at 1-888-386-7637 or by posting to Twitter with #nmwx or visiting the Albuquerque Facebook page. Guyer
In the hours before
Special weather statement, Jun 3, 2:33 PM MDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
233 PM MDT Mon Jun 3 2019
NMZ523-533-032100-
Guadalupe County-Central Highlands-
233 PM MDT Mon Jun 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SAN MIGUEL AND
NORTHWESTERN GUADALUPE COUNTIES UNTIL 300 PM MDT...
At 233 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Villanueva State Park, or 33 miles south of Las Vegas,
moving northeast at 15 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
This storm will remain over mainly rural areas of southwestern San
Miguel and northwestern Guadalupe Counties.
&&
LAT...LON 3523 10529 3521 10525 3504 10529 3500 10534
3512 10544 3523 10537 3524 10531
TIME...MOT...LOC 2033Z 237DEG 12KT 3512 10533
44Local storm report, Jun 3, 3:06 PM MDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
306 PM MDT MON JUN 03 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM NON-TSTM WND GST RATON CREWS AIRPORT 36.73N 104.50W
06/03/2019 M68 MPH COLFAX NM ASOS
KRTN ASOS.
&&
EVENT NUMBER ABQ201902290
99Special weather statement, Jun 3, 3:21 PM MDT, 47 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
321 PM MDT Mon Jun 3 2019
NMZ530-032145-
Union County-
321 PM MDT Mon Jun 3 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION COUNTY UNTIL
345 PM MDT...
At 320 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Clayton Lake State Park, or 22 miles northwest of
Clayton, moving east northeast at 25 mph. Another strong
thunderstorm was located just south of the New Mexico Colorado line
also moving toward the east northeast at 25 mph.
Nickel size hail and wind gusts of 50 to 55 mph will be possible with
these storms. Heavy rain will also be possible.
Locations impacted include...
Moses.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Accumulations of small hail on roads can create very slick and
hazardous driving conditions.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
northeastern New Mexico.
LAT...LON 3673 10300 3656 10338 3673 10357 3700 10343
3700 10301
TIME...MOT...LOC 2120Z 239DEG 26KT 3669 10344
KJSpecial weather statement, Jun 3, 3:25 PM MDT, 43 minutes before
Special Weather Statement National Weather Service Albuquerque NM 325 PM MDT Mon Jun 3 2019 NMZ529-532-032200- Eastern San Miguel County-Northeast Highlands- 325 PM MDT Mon Jun 3 2019 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SAN MIGUEL COUNTY UNTIL 400 PM MDT... At 325 PM MDT, Doppler radar was tracking a strong thunderstorm 12 miles south of Trujillo, or 29 miles southeast of Las Vegas, moving northeast at 25 mph. Half inch hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Trujillo and Trementina. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 900 PM MDT for northeastern New Mexico. LAT...LON 3525 10477 3539 10491 3564 10460 3543 10440 TIME...MOT...LOC 2125Z 232DEG 21KT 3537 10477 44
Special weather statement, Jun 3, 4:02 PM MDT, 6 minutes before
Special Weather Statement National Weather Service Albuquerque NM 402 PM MDT Mon Jun 3 2019 NMZ515-528-529-032230- Far Northeast Highlands-Northeast Highlands-East Slopes Sangre de Cristo Mountains- 402 PM MDT Mon Jun 3 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAN MIGUEL AND SOUTH CENTRAL MORA COUNTIES UNTIL 430 PM MDT... At 402 PM MDT, Doppler radar was tracking a strong thunderstorm near El Porvenir, or 7 miles northwest of Las Vegas, moving northeast at 50 mph. Penny size hail and wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Las Vegas, Montezuma, La Cueva, El Porvenir, Watrous, Storrie Lake State Park, Sapello, Manuelitas, Golondrinas and Rainsville. This includes Interstate 25 between Mile Markers 347 and 374. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor your preferred media outlets and NOAA Weather Radio for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 900 PM MDT for northeastern New Mexico. LAT...LON 3553 10530 3564 10545 3606 10520 3587 10486 TIME...MOT...LOC 2202Z 215DEG 45KT 3565 10534 44
Local storm report, Jun 3, 4:03 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
403 PM MDT MON JUN 03 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 14 NE GLADSTONE 36.45N 103.81W
06/03/2019 E0.88 INCH UNION NM TRAINED SPOTTER
&&
EVENT NUMBER ABQ201902291
AGCThe office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 6:01 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 29 min |
| Jun 2, 6:06 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 24 min |
| Jun 2, 6:15 PM MDT | Special Weather Statement | ABQ | Guadalupe | 30 min |
| Jun 2, 6:18 PM MDT | Special Weather Statement | ABQ | Union | 27 min |
| Jun 2, 6:20 PM MDT | Special Weather Statement | ABQ | Roosevelt | 25 min |
| Jun 2, 6:24 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 66 min |
| Jun 2, 6:29 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 46 min |
| Jun 2, 6:45 PM MDT | Severe Thunderstorm Warning | ABQ | Roosevelt | 60 min |
| Jun 2, 6:47 PM MDT | Areal Flood Advisory | ABQ | Union | 3 hr |
| Jun 2, 6:49 PM MDT | Special Weather Statement | ABQ | Guadalupe | 26 min |
| Jun 2, 7:05 PM MDT | Special Weather Statement | ABQ | Colfax | 25 min |
| Jun 2, 7:15 PM MDT | Areal Flood Advisory | ABQ | Chaves | 3 hr |
| Jun 2, 7:42 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 17 min |
| Jun 2, 7:58 PM MDT | Special Weather Statement | ABQ | Colfax | 47 min |
| Jun 2, 8:07 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 11 min |
| Jun 2, 9:05 PM MDT | Areal Flood Advisory | ABQ | Chaves | 3 hr |
| Jun 2, 9:31 PM MDT | Special Weather Statement | ABQ | De Baca | 29 min |
| Jun 2, 10:31 PM MDT | Special Weather Statement | ABQ | Roosevelt | 29 min |
| Jun 2, 10:34 PM MDT | Special Weather Statement | ABQ | 26 min | |
| Jun 3, 12:01 PM MDT | Special Weather Statement | ABQ | Lincoln | 44 min |
| Jun 3, 12:47 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 43 min |
| Jun 3, 1:30 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| Jun 3, 1:40 PM MDT | Special Weather Statement | ABQ | Lincoln | 50 min |
| Jun 3, 1:50 PM MDT | Special Weather Statement | ABQ | Lincoln | 25 min |
| Jun 3, 1:57 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Jun 3, 2:00 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Jun 3, 2:00 PM MDT | Special Weather Statement | ABQ | Colfax | 30 min |
| Jun 3, 2:04 PM MDT | Special Weather Statement | ABQ | Guadalupe | 41 min |
| Jun 3, 2:18 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Torrance | 42 min |
| Jun 3, 2:24 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 39 min |
| Jun 3, 2:25 PM MDT | Special Weather Statement | ABQ | Valencia | 50 min |
| Jun 3, 2:32 PM MDT | Special Weather Statement | ABQ | Lincoln | 43 min |
| Jun 3, 2:33 PM MDT | Special Weather Statement | ABQ | 27 min | |
| Jun 3, 2:38 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 67 min |
| Jun 3, 2:45 PM MDT | Tornado Warning | ABQ | Lincoln | 32 min |
| Jun 3, 2:49 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Valencia | 41 min |
| Jun 3, 2:57 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel | 36 min |
| Jun 3, 3:02 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 58 min |
| Jun 3, 3:21 PM MDT | Special Weather Statement | ABQ | Union | 24 min |
| Jun 3, 3:23 PM MDT | Severe Thunderstorm Warning | ABQ | Bernalillo, Valencia | 30 min |
| Jun 3, 3:25 PM MDT | Special Weather Statement | ABQ | San Miguel | 35 min |
| Jun 3, 3:34 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 56 min |
| Jun 3, 3:38 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 32 min |
| Jun 3, 3:43 PM MDT | Tornado Warning | ABQ | Union | 32 min |
| Jun 3, 3:48 PM MDT | Tornado Warning | ABQ | Chaves, Lincoln | 22 min |
| Jun 3, 3:59 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 61 min |
| Jun 3, 4:00 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 3 hr |
| Jun 3, 4:02 PM MDT | Special Weather Statement | ABQ | Mora | 28 min |
| Jun 3, 4:14 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves, Lincoln | 61 min |
| Jun 3, 4:52 PM MDT | Special Weather Statement | ABQ | Santa Fe | 23 min |
| Jun 3, 4:54 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax, Union | 29 min |
| Jun 3, 4:59 PM MDT | Tornado Warning | ABQ | Chaves | 17 min |
| Jun 3, 5:08 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, San Miguel, Santa Fe, Torrance | 52 min |
| Jun 3, 5:13 PM MDT | Areal Flood Advisory | ABQ | Chaves | 3 hr |
| Jun 3, 5:15 PM MDT | Special Weather Statement | ABQ | San Miguel | 30 min |
| Jun 3, 5:15 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 29 min |
| Jun 3, 5:21 PM MDT | Special Weather Statement | ABQ | 39 min | |
| Jun 3, 5:22 PM MDT | Special Weather Statement | ABQ | Union | 38 min |
| Jun 3, 5:29 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 61 min |
| Jun 3, 5:41 PM MDT | Severe Thunderstorm Warning | ABQ | Chaves | 49 min |
| Jun 3, 5:57 PM MDT | Areal Flood Advisory | ABQ | Chaves | 3 hr |
Nearby
Tornado Warnings in New Mexico, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.